# SDR 96ZZZX2235

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79PH
- Make and model: Gulstm 695A
- Aircraft serial: 96029
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Lt/Rt Nacele
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT ENGINE FIREWALLS FOUND TO HAVE CRACKS IN THE ALUMINUM PORTION OF FIREWALL AT THE AFT ENGINE MOUNT UPPER ATTACH FASTENERS DURING OTHER MAINTENANCE REQUIRING THE LOWER AFT NACELLES TO BE REMOVED.  WITH THE NACELLES REMOVED, THE CRACKS ARE VISIBLE.  ACCOMPLISHED A DER REPAIR SIMILAR TO REPAIR IN SB 217 REQUIRED ON EARLIER MODEL AND S/N AIRCRAFT. SUBMITTER SUGGESTS CAUSE AS ENGINE/PROP VIBRATION.  ACCOMPLISHED REINFORCEMENT REPAIR AT EARLIEST ACCESS.
